# SDR A6WA201644332

- Difficulty date: September 14, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 31,445 hours, 30,423 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 4041.ODOR IN CABIN SIMILAR TO ELECTRICAL OVERHEAT.  STRONGEST MID CABIN.  LT SIDE ROW 9 SIDE WALL LIGHT INOPERATIVE.  INSPECTED AND FOUND LIGHT BALLAST INOPERATIVE AT SEAT 1CA.  REMOVED AND REPLACED BALLAST AND SIDEWALL LIGHT BULB OPS CHECK OK.  NO ODOR IN CABIN
